MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PHOTONGUIDE, NARROW/FLAT; LIGHT, SURGICAL, FIBEROPTIC

STRYKER INSTRUMENTS-KALAMAZOO PHOTONGUIDE, NARROW/FLAT; LIGHT, SURGICAL, FIBEROPTIC
Model Number Narrow / Flat
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Discarded at account.
 
Event or Problem Description
It was reported that during a surgical procedure at the user facility, the device broke in half.The procedure was completed successfully without a clinically significant delay; there were no adverse consequences or medical intervention.

Brand Name
PHOTONGUIDE, NARROW/FLAT
Common Device Name
LIGHT, SURGICAL, FIBEROPTIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9907819
Report Number0001811755-2020-00843
Device Sequence Number2718301
Product Code FST
UDI-Device Identifier00816728021650
UDI-Public00816728021650
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNarrow / Flat
Device Catalogue Number104008
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2020
Initial Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1